The Highly Connected Matroids in Minor-closed Classes
Annals of Combinatorics , Volume 19 - Issue 1 p. 107- 123
For any minor-closed class of matroids over a fixed finite field, we state an exact structural characterization for the sufficiently connected matroids in the class. We also state a num- ber of conjectures that might be approachable using the structural characterization.
|Keywords||matroids, minors, connectivity, girth, linear codes, ML threshold function, growth rate|
|MSC||Matroids, geometric lattices (msc 05B35)|
|THEME||Other (theme 6)|
|Journal||Annals of Combinatorics|
Geelen, J, Gerards, A.M.H, & Whittle, G. (2015). The Highly Connected Matroids in Minor-closed Classes. Annals of Combinatorics, 19(1), 107–123. doi:10.1007/s00026-015-0251-3